# SDR SWAA2023112816127

- Difficulty date: October 30, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BS 947.5 AND STRINGER 26L AT AFT CARGO COMPARTMENT 2023-661586<[01] REPLACED BRACKET LOCATED BS 947.5 & STRINGER 26L AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 & DWG 149A8103 SHEET 7; REV A.;[02] CORRECTED STEP 1. REPLACED BRACKET LOCATED BS 947.5 & STRINGER 26L AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 & DWG 149A8103 SHEET 7; REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] REPLACED BRACKET LOCATED BS 947.5 & STRINGER 26L AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 & DWG 149A8103 SHEET 7; REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?
